# SDR SWAA2023081576004

- Difficulty date: July 7, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Sheared
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E ORSS 261 LOWER CORRAGATED PLATE FASTENERS SHEARED OFF.<[01] REMOVED WIGGLE PLATE ASSY SHEARED OFF; LEFT WING ORSS 261 AND INSTALLED NEW WIGGLE PLATE ASSY PART #115A2781-13 SAME LOCATION ABOVE IAW AIPC 57-50-00-30; SRM 51-40-02-0G-0 & UPDATED PART REQUIREMENT SECTION.;[02] VERIFIED CORRECTIVE ACTION 1.
